# SDR AALA202511045306

- Difficulty date: November 2, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 39,341 hours, 16,158 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2R ARMING LEVER LOOSE. MAINTENANCE TIGHTENED ARMING HANDLE AT DOOR 2R PER AMM 20-21-11 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
